Open Access
Translator Disclaimer
2001 On Holomorphic Foliations Without Algebraic Solutions
S. C. Coutinho, Bruno F. M. Ribeiro
Experiment. Math. 10(4): 529-536 (2001).

Abstract

We give a symbolic algorithm to check whether certain holomorphic foliations of the complex projective plane have an algebraic solution. This algorithm is then used to produce new examples of foliations without algebraic solutions.

Citation

Download Citation

S. C. Coutinho. Bruno F. M. Ribeiro. "On Holomorphic Foliations Without Algebraic Solutions." Experiment. Math. 10 (4) 529 - 536, 2001.

Information

Published: 2001
First available in Project Euclid: 26 November 2003

zbMATH: 1035.37034
MathSciNet: MR1881753

Subjects:
Primary: 13P10 , 34A05 , 34C05
Secondary: 58F18

Keywords: algebraic solution , Gröbner bases , holomorphic foliation

Rights: Copyright © 2001 A K Peters, Ltd.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.10 • No. 4 • 2001
Back to Top